# SDR SWAA2021081392848

- Difficulty date: July 9, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK LOWER FITTING FWD SERVICE DOOR AT FWD GALLEY AREA ; 2021-311773 / [01] REPLACED FITTING I.A.W SRM B737-700 51-40-02; SRM B737-700 51-10-02 ITEM 9 AND DWG # 141A6535 REV B; [02] REPLACED FITTING I.A.W SRM B737-700 51-40-02; SRM B737-700 51-10-02 ITEM 9 AND DWG # 141A6535 REV B.. RII ITEM
